RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krasil'nikov, Pavel Sergeevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:1383
Abstract pages:1335
Full texts:553
References:154
Professor
Doctor of physico-mathematical sciences (1996)
E-mail:

http://www.mathnet.ru/eng/person25118
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/304078

Publications in Math-Net.Ru
2018
1. P. S. Krasil'nikov, O. M. Podvigina, “On evolution of the planet's obliquity in a non-resonant planetary system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018),  549–564  mathnet  elib
2017
2. P. S. Krasil'nikov, “Hillís curves and libration points in the low-thrust restricted circular threebody problem”, Nelin. Dinam., 13:4 (2017),  543–556  mathnet  elib
3. A. V. Rodnikov, P. S. Krasil'nikov, “On spacial motions of an orbital tethered system”, Nelin. Dinam., 13:4 (2017),  505–518  mathnet  elib
2015
4. P. S. Krasil'nikov, R. N. Amelin, “On the Mars rotation under the action of gravity torque from the Sun, Jupiter and Earth”, Nelin. Dinam., 11:2 (2015),  329–342  mathnet
5. Vyacheslav O. Kalas, Pavel S. Krasilnikov, “On the investigation of stability of equilibrium in Sitnikov problem in nonlinear formulation”, Nelin. Dinam., 11:1 (2015),  117–126  mathnet  elib
6. P. S. Krasil'nikov, “On explicit estimates of the approximation accuracy in first Bogolyubov's theorem”, Zhurnal SVMO, 17:3 (2015),  18–29  mathnet  elib
2013
7. Pavel S. Krasilnikov, “Small plane oscillations of satellite in an weakly elliptical orbit”, Nelin. Dinam., 9:4 (2013),  671–696  mathnet
1998
8. P. S. Krasil'nikov, “On a Lagrange–Imshenetskii theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  34–39  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 31–36
1990
9. P. S. Krasil'nikov, “Generalized spaces of germs of smooth solutions of a first-order equation and their connection with the direct Lyapunov method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  47–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:5 (1990), 56–62

Presentations in Math-Net.Ru
1. On explicit estimates of the accuracy in the first Bogolyubov theorem
P. S. Krasil'nikov
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021